# SDR 2006FA0001080

- Difficulty date: October 16, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 790231509
- Part serial: RG73180
- Condition: Defective
- Location: T/E Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PART HAD OVERHAULED TAG INSTALLED SEPT 2004.  THE PART WAS INSTALLED ON A COMMANDER AND STILL HAD THE SAME PROBLEM OF DROOPING FLAPS.  WE SENT THE UNIT BACK AND THEY SAID IT NEEDED REPAIRED AND ADDITIONAL SERVICED PERFORMED.  THE UNIT WAS SENT BACK TO US JULY 2005 AND THE INSTALLED ON ANOTHER AIRCRAFT IN JULY 2006 AND THE SAME PROBLEM OCCURRED WE HAD ON THE PREVIOUS AC.  THIS UNIT WAS NOT ON THE AIRCRAFT LONG ENOUGH TO DO ANY KIND OF DAMAGE.  WE RAN THE FLAP SYSTEM 1 TIME AND STILL SAME PROBLEM.  WE SENT THE PART BACK AGAIN AND THEY SAID IT NEEDED OVERHAULED THIS TIME.  WE INSTALLED A NEW FLAP VALVE ON THE AIRCRAFT AND THE PROBLEM IS GONE.  (K)
